Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A note on quasi-metric spaces

Author: George E. Albert
Journal: Bull. Amer. Math. Soc. 47 (1941), 479-482
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 3 (1940), 219--236
MathSciNet review: 0004104
Full-text PDF

Additional Information

PII: S 0002-9904(1941)07487-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia